This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters To the Editor

A Possible Case of Venlafaxine-Induced Stevens-Johnson Syndrome

Article Abstract

Because this piece does not have an abstract, we have provided for your benefit the first 3 sentences of the full text.

Sir: We report a case of Stevens-Johnson syndrome (SJS) believed to be induced by venlafaxine in a woman with major depressive disorder who showed improvement in her rash when venlafaxine was discontinued. This report emphasizes that prescribers must aggressively follow up patients who have rashes while on treatment with any antidepressant, discontinuing the medication as soon as a serious skin reaction is suspected and watching closely for the emergence of potentially life-threatening dermatologic conditions.


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Volume: 65

Quick Links: Depression (MDD)